Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 3, Pages 629-636

Double multipliers on topological algebras

1Department of Mathematics, King Abdul Aziz University, P.O. Box 9028, Jeddah 21413, Saudi Arabia
2Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan
3Department of Mathematical sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 17 December 1996; Revised 13 March 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. A. Khan, N. Mohammad, and A. B. Thaheem, “Double multipliers on topological algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 629-636, 1999.